# SDR DALA2022020100645

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 EXPIRED DUE DATE OFFWING ESCAPE SLIDE RH. CORRECTIVE ACTION: R/R ESCAPE SLIDE PER A320 AMM 25-61. OK FOR SERVICE. (2101414)
